# SDR 20000622SH032

- Difficulty date: October 18, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N61CU
- Make and model: Snias AS350B
- Aircraft serial: 1636
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 204A37L62043
- Condition: Failed
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER FAILED WITHIN 1.2 HOURS. (X)
